# SDR DALA2017122808952

- Difficulty date: December 19, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 74,521 hours, 9,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY SLIDE TEST 1 AND SPOILER TEST 2 LIGHT NOT ILLUMINATING. FOUND THE RT OVERWING SLIDEE SYS EMERGENCY BATTERY FAILED.   REPLACED THE BATTERY, AND THE SYSTEM OPS NORMAL.
